# SDR SWIA2020011647804

- Difficulty date: December 28, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 14,373 hours, 7,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FORWARD WET AREA ON RH TRACK, AFT OF FRAME 17.    (C-CHECK) RO 1/15/2020   REMOVED AND REPLACED FWD WET AREA RH SEAT TRACK AT FR 12 TO FR 20 REF EMB SRM.
